# SDR USAA050185

- Difficulty date: January 17, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N674UW
- Make and model: Airbus A330-323
- Aircraft serial: 0342
- Engine: Pwa PW4168A
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E33711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 CHECK - FLOOR PANEL HEATED, (12 INCHES X 36 INCHES X 0.50) CORROSION AND DELAM.  FR 74-75, Y1456, X240 PANEL NR 271JF.  REPLACED ALUNIMUM SKIN IAW TYP REP, SRM.  (K)
